RUS  ENG
Full version
JOURNALS // Chebyshevskii Sbornik // Archive

Chebyshevskii Sb., 2011 Volume 12, Issue 2, Pages 127–134 (Mi cheb85)

This article is cited in 6 papers

Free algebras of variety of unars with Malcev's operation $p$, define by identity $p(x,y,x)=y$

V. L. Usol'cev

Volgograd State Pedagogical University

Abstract: In article is given construction of free algebras of the variety of algebras with one unary and one ternary Mal'cev's operation $p$, provided that operations is commute, defined by identity $p(x,y,x)=y$. It is proved decidability of word problem in free algebras and uniqueness of free basis. It is proved realization of Hopf property for free algebras of finitely rank.

UDC: 512.572

Received: 13.10.2011



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025